# SDR UIEA2016060200373

- Difficulty date: June 1, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,211 hours, 21,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 535
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN FUSELAGE AT 535 FWD OF BULK PIT DOOR.  REPAIRED DENT ON FUSELAGE IAW SRM 53-00-01-2R-6 PAGES 2 - 4 FIG 201 SHEET 1 - 3.
